Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

A note on Bernoulli and Euler numbers of order $ \pm p$


Author: L. Carlitz
Journal: Proc. Amer. Math. Soc. 4 (1953), 178-183
MSC: Primary 10.0X
DOI: https://doi.org/10.1090/S0002-9939-1953-0055372-8
MathSciNet review: 0055372
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] L. Carlitz, Some theorems on Bernoulli numbers of higher order, Pacific J. Math. 2 (1952), 127–139. MR 0049224
  • [2] -, Some congruences for Bernoulli numbers of higher order, Quarterly Journal of Mathematics.
  • [3] -, A theorem of Glaisher, Canadian Journal of Mathematics.
  • [4] J. W. L. Glaisher, On the residues of the sums of products of the first p--1 numbers, and their powers, to modulus $ {p^2}$ or $ {p^3}$, Quarterly Journal of Mathematics vol. 31 (1900) pp. 321-353.
  • [5] N. Nielsen, Traité elémentaire des nombres de Bernoulli, Paris, 1923.
  • [6] N. E. Nörlund, Vorlesungen über Differenzenrechnung, Berlin, 1924.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 10.0X

Retrieve articles in all journals with MSC: 10.0X


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1953-0055372-8
Article copyright: © Copyright 1953 American Mathematical Society